# SDR 2003FA0000549

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Failed
- Location: Rudder
- Part time: 802 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND BEARING TO BE FAILING.  RETAIN CLIP AND SEAL WERE BEING FORCED OUT OF BEARING.
